MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED

COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 8888135241
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during the puncture, the guidewire got stuck in the needle and cannot be moved.There are three consecutive catheter changes.The same issue was observed during all three consecutive catheter changes.All three catheter changes occurred during the same event.All three catheters were reported to have been in the same patient.There was nothing unusual to observe on the device prior to use.There was no excessive force used on the device.There were no other products being utilized with the device.Flushing was done, and the result was normal.The catheter was not repaired.There was no leak.There was no cleaning agent used on the device.Tego was not utilized.There was no luer adapter issue.The insertion site was not treated prior to product placement.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.The guidewire provided with the kit was being used.The guidewire was intact upon removal.The guidewire was stuck in the needle and was removed from the patient together with the needle.As a remedial action, the reported product was replaced with the new catheter, and the surgery was completed.There was no intervention/treatment required as a result of the event.There was no blood loss, and blood transfusion was not required.There was no reported patient injury.
 
Additional Manufacturer Narrative
D10-concomitant product: 8888135241 13.5fr 24cm mahka q+ se kit- lot #: 2327000135 8888135241 13.5fr 24cm mahka q+ se kit- lot #: 2327000135 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during the puncture, the guidewire became stuck in the needle and could not be moved.This issue occurred during three consecutive catheter changes, all of which took place during the same procedure and involved the same patient.There were no abnormalities observed on the devices prior to use.No excessive force was applied, and no other products were utilized with the device.Flushing was performed and with a normal results.The catheters were not repaired, and no leaks were noted.No cleaningagents were used, tego were not utilized, and there were no issues with the luer adapter.The insertion site was not treated prior to product placement.Aside from the reported issue, no visible defects or damage were observed on the products at the time of the event.The guidewire remained intact upon removal.The guidewire, which was stuck in the needle, was removed from the patient along with the needle.As a remedial action, the reported product was replaced with a new catheter, and the procedure was successfully completed.There was no intervention/treatment required as a result of the event.There was no blood loss, and blood transfusion was not required.There was no reported patient injury.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22066543
Report Number1282497-2025-00342
Device Sequence Number20965051
Product Code MPB
UDI-Device Identifier10884521006539
UDI-Public10884521006539
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192302
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888135241
Device Catalogue Number8888135241
Device Lot Number2327000135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/31/2025
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age69 YR
Patient SexUnknown